# SDR DALA2024121911837

- Difficulty date: November 29, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0715223) FWD CARGO LH SIDE BS 500E - 500F BAFFLE CRACKED LBL 23. REMOVED AND REPLACED FWD CARGO L/H SIDE BS 500E - 500F BAFFLE LBL 23 PER B737 SRM 51-40-02-0G.
